Home :: Medical Supplies :: Non-Prescription Pharmaceuticals :: Cold and Allergy :: Alka-Seltzer Plus®: 18 packets of 2 (36 tablets)

Alka-Seltzer Plus®: 18 packets of 2 (36 tablets)

Alka-Seltzer Plus®: 18 packets of 2 (36 tablets)
SKU
MS-75750
Weight
1.00 lbs
20+ cs
Call Us
Our price:
$10.35
Quantity Price
6+ Items $9.80
*Note:
Qty

ALKA-SELTZER PLUS COLD MEDICINE

Temporary Relief from Runny Nose, Headache, Fever & Sore Throat.
Contains; Acetaminophen 250 mg., Chlorpheniramine Maleate 2 mg.,
Phenylephrine HCI 5 mg.

18 packets of 2 tablets (36 tablets)

: *
: *
: *
 
2 x 3, ( 2 mil ) Ziplock Bags w/ White Block
$3.70
2" x 36 yd, Red / White Striped Aisle Marking Tape 7.0 mil
$65.95
3" x 36 yd, Red / White Striped Aisle Marking Tape 7.0 mil
$65.95
General Grade Medium Paper Flatback Tape 6.0 Mil Thick 2" x 60 yards
$76.92
2'' x 60 Yards 9.0 Mil Thick Black Color Duct Tape
$107.37
18'' 2000'/roll Coreless Pre-Stretch Wrap
$9.77
Black Nitrile Examination Grade Glove 4 MIL Powder Free Medium
$67.13
Latex Disposable Powdered Gloves 4.5 MIL X-Large
$5.77
5'' 80 Gauge 1000'/roll White Tinted Stretch Wrap Film
$43.93

Product rating

Customer Reviews

There have been no reviews for this product.

Add your review here

: *
: *
Type the characters you see in the picture:


*
 
We Proudly Work with: